advertisement
Question
Posted by: Amy | 2013-01-30

Noristerat Injection

I''m on the Noristerat Injection for about a year now. My partner and I started having sex about 3 months ago. He uses the ''pulling out'' method. I''m starting to have lower back pain for a week now, is this besause I had to go for the injection again yesterday or am I pregnant?

Thank You :)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

I am not sure why you practice the "pulling out' method since you are on contraception.there are a variety of reasons for your backache and you should check that up.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: fortunate | 2015-07-19

I use Noristerate,so is it possible for it to change my cycle?

Reply to fortunate
Posted by: ANNE | 2014-04-15

I'd like to know, what causes the sharp pain in my lower abdominal after using the noristerat?

Reply to ANNE
Posted by: Amy | 2013-02-01

Okay.

Thank you doctor

Reply to Amy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement